gynecologist-icon
Thyroid problem
Hii... I'm deepa... I have been identified with thyroid problem. .. my gync suggested me to take thyronorm 50mcg. ... since from 2 yrs I'm taking tablets daily morning without fail... yesterday i checked my TSH level it was 6.10... why it is increasing even after medication. ...?
1761 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Thyroid pill can only mask the TSH for sometime but doesn't do anything to heal the root cause of the problem which is not in your thyroid BTW. Thyroid disease is completely reversible in my experience. I have reversed not only my own thyroid disease but have helped hundreds of women heal their hormone Imbalances and achieve healty natural pregnancies. It's frustrating to see that so many women are suffering and not getting the right information. It can be reversed not by masking the symptoms with drugs but by addressing the root cause of the problem. Needs root cause evaluation with further investigations...Can be healed with diet changes, lifestyle changes, self care and Detoxification.Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stress can fluctuate Thyroid hormone. Avoid stress. Check free t3 Free t4 and TSH every 3 months. Take your medications properly. Consult ayurvedic doctor for Panchakarma treatment and ayurvedic medicines with modification in diet and lifestyle which will help you to restore metabolism naturally and help you to repair Thyroid dysfunction in order to  decrease the dose of Thyroid medicine and to maintain normal levels.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Dear Practo user, There can be fluctuations in TSH levels. That's why, it is advised to get it done once in a while. The drug should be taken in the morning fasting. There are some drugs which interfere with its action. If you are taking any other medication, consult your physician.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Hyper thyroid problems Obesity due to thyroid
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.